# SDR SWAA2020081707663

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,902 hours, 34,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5810
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD 231XF UPPER AND LOWER SURFACE HAS PULLED FIBERS. / REPAIRED FLOORBOARD 231XF BY FABRICATING NEW BOARD IAW BOEING DRAWING 144A5810 REV -; 737-700 SRM 53-00-50-2R-0 REV. 71 AND BAC 5085 REV. E
